# SDR CALA2025072106793

- Difficulty date: July 16, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 52,419 hours, 19,004 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR LIGHT INTERMITEN ON LAST 15 MINUTES OF FLIGHT. FWD SERVICE DOOR(1R) DOOR INDICATION INTERMITTANT. PLACING ON MEL 5203F.  COMPLIED WITH VERIFIED FWD SERVICE DOOR CLOSED AND LOCKED OPENED AND CLOSED FWD SERVICE DOOR MULTIPLE TIMES. FWD SERVICE LIGHT CAME ON AND OFF AS IT SHOULD. CHECKED SENSOR S194 STATUS ON PSEU. IT SHOWS NEAR WHEN DOOR CLOSED AND FAR WHEN DOOR OPEN. CHECKED S194 GAP VALUE, FOUND 145 TO 160 MILS. IT IS IN, TOLERANCE. VISUALLY INSPECTED S194, FOUND NO OBVIOUS DEFECT. REF FIM 52-10 TASK 801 FOR TROUBLESHOOTING. REF AMM 52-71-11-820-80 FOR GAP VALUE. FOUND NO PRIOR HISTORY. ADDED AMM PHOTO OF GAP VALUE CHART.
